Menu Close

The Dangers of Snorting Adderall

a person holds their head as they think of the dangers of snorting adderall

The dangers of snorting Adderall are plentiful, and yet people still do it. Why would anyone snort Adderall anyway? Snorting Adderall is a way to get the drug into the system faster than taking the pills. The downside is that it can and does have devastating consequences on the body. There are risks of taking Adderall when you don’t actually need the medication.

Northpoint Washington offers Adderall addiction treatment. Residential rehab is available for those who are addicted to this drug and need help quitting. Our treatment program includes a variety of therapies and support to help individuals overcome their addiction to Adderall. Call 888.450.2153 to find help now.

Is Snorting Adderall Dangerous?

Even though many people find relief from prescribed Adderall, snorting Adderall is not safe. While some individuals may resort to this method for a quicker onset of effects, it comes with a significantly higher risk of serious health issues. Snorting the drug increases the intensity of the drug’s effects on the body, causing harmful and potentially fatal side effects. Moreover, snorting Adderall increases the risk of addiction and dependency.

Snorting Adderall: Dangers

When you snort Adderall, you are likely to experience a number of reactions. The more times you snort Adderall, the more hazardous it can be for your health and well-being. The dangers of snorting Adderall include:

  • Having hallucinations or delusions
  • Experiencing problems with your breathing
  • An increase in your heart rate
  • The onset of seizures
  • Becoming manic
  • Having unrealistic fears
  • Becoming very confused
  • Experiencing chest pain

Sometimes, people will even have suicidal thoughts after snorting Adderall. They are also putting themselves at risk for an Adderall overdose.

Adderall Overdose Symptoms

The likelihood of an overdose is much higher when you snort Adderall. Someone who snorts Adderall will be getting too much of the drug at one time. Snorting Adderall removes any digestive processes from ingestion. The digestive system normally acts as a filter when Adderall is swallowed in pill form. Because of this, small amounts of the drug are released into the body at a time. When you snort Adderall, you have taken away this filter. This is what makes an Adderall overdose entirely possible. Some common Adderall overdose symptoms include:

  • Having a heart attack
  • Falling into a coma
  • Profuse hot or cold sweats
  • Experiencing psychosis
  • An extremely rapid heart rate
  • Strange changes in behavior

If you think someone is overdosing on Adderall, call 911 immediately. An overdose is a medical emergency and requires immediate attention.

The Effects of Adderall on People Without ADHD

Adderall works differently for those who have ADHD. They are less prone to the physical and mental health issues that occur for someone who doesn’t actually need Adderall. Anyone who takes Adderall without a prescription is in serious danger.

The effects of Adderall on people without ADD or ADHD include:

  • The risk of having an abnormal or irregular heart rate
  • The risk of a heart attack
  • The risk of seizures
  • Painful headaches
  • Feeling jittery and restless
  • Losing one’s appetite

When you snort Adderall and don’t have any of the symptoms of ADHD or ADD, you put yourself at risk of these side effects or even death.

What Are the Long-Term Effects of Adderall in Adults?

The long-term effects of Adderall in adults should also not be ignored. The longer Adderall is taken, the more dangerous the outcome may be. This is because this medication should only be taken for a short period of time. The long-term Adderall side effects in adults include:

  • Having trouble with concentration
  • Having thoughts of suicide
  • Becoming paranoid
  • Having hallucinations or delusions
  • Anxiety and panic attacks
  • The risk of heart disease
  • Severe constipation
  • Symptoms of depression

If you or someone you know is struggling with an addiction to Adderall, it’s essential to seek professional addiction treatment. At Northpoint Washington, we provide personalized treatment plans and support for individuals looking to overcome their addiction to Adderall.

Call Northpoint Washington to Start Adderall Addiction Treatment

Don’t wait until the dangers of snorting Adderall are becoming a reality. If you or someone you know is struggling with an addiction to Adderall, contact Northpoint Washington at 888.450.2153 today. Our team of experienced professionals will work with you to create a personalized treatment plan and provide the support needed for successful recovery.

View the infographic below for more:

The Dangers of Snorting Adderall Info